Alert archive / Kentucky / Tornado Warnings in 2026
Tornado Warning 5, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Mar 7, 2026, 10:03 AM CST for Calloway County, Graves County, Marshall County, Kentucky. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 7, 2026, 10:03 AM CST (16:03 UTC)
- Expired
- Mar 7, 2026, 10:45 AM CST
- In force
- 42 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Calloway County, KY, Graves County, KY, Marshall County, KY
The radar
The Paducah radar (KPAH), 56 km from the middle of the area, began a volume at 16:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 7, 10:24 AM CST | TORNADO | 3 Ne Lynn Grove, KY | A brief EF0 tornado occurred in west central Calloway County. Peak winds were estimated at 85 mph. Damage to farm buildings, fencing, and roofing materials. |
| Mar 7, 10:26 AM CST | TSTM WND DMG | 3 Ne Lynn Grove, KY | Large section of fence blown down in west central Calloway Co. Investigating further. |
| Mar 7, 10:29 AM CST | TSTM WND DMG | 5 Ssw Aurora, KY | Tree blocking 94E near Shiloh. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 4.1 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 336 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1005 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
331
WFUS53 KPAH 071603
TORPAH
KYC035-083-157-071645-
/O.NEW.KPAH.TO.W.0005.260307T1603Z-260307T1645Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
1003 AM CST Sat Mar 7 2026
The National Weather Service in Paducah has issued a
* Tornado Warning for...
Northern Calloway County in western Kentucky...
South central Marshall County in western Kentucky...
Southeastern Graves County in western Kentucky...
* Until 1045 AM CST.
* At 1003 AM CST, a severe thunderstorm capable of producing a
tornado was located over Sedalia, or 7 miles south of Mayfield,
moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Murray around 1015 AM CST.
Other locations impacted by this tornadic thunderstorm include
Hardin, Kirksey, and Harris Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3653 8868 3666 8871 3681 8821 3659 8813
TIME...MOT...LOC 1603Z 259DEG 37KT 3662 8863
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
SP1 follow-up statement
280
WWUS53 KPAH 071617
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
1017 AM CST Sat Mar 7 2026
KYC035-083-157-071645-
/O.CON.KPAH.TO.W.0005.000000T0000Z-260307T1645Z/
Calloway KY-Marshall KY-Graves KY-
1017 AM CST Sat Mar 7 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM CST FOR NORTHERN
CALLOWAY...SOUTH CENTRAL MARSHALL AND SOUTHEASTERN GRAVES COUNTIES...
At 1017 AM CST, a severe thunderstorm capable of producing a tornado
was located 7 miles west of Murray, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Murray around 1025 AM CST.
Other locations impacted by this tornadic thunderstorm include
Hardin, Kirksey, and Harris Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3655 8848 3672 8852 3681 8821 3659 8813
TIME...MOT...LOC 1617Z 259DEG 37KT 3665 8845
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
SPWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Mar 7, 4:46 AM CST, 5 hours 17 minutes earlier. Its key messages:
- A line of thunderstorms is on track to move east through the region this morning between 5AM to 12PM. A few storms may become strong to severe, with damaging wind gusts and a isolated tornado being the main risk. Between a half to one inch of rainfall is expected.
- Intervals of numerous showers and thunderstorms will move through Tuesday afternoon into Wednesday afternoon. The highest risk of widespread rain is Wednesday morning into Wednesday afternoon with a 70 to 80% chance of exceeding one inch. Heavy rain, flash flooding, and severe thunderstorms are all possible.
- Well above normal temperatures return to more seasonable during the latter half of the week. Quiet but breezy weather conditions are expected.
Area forecast discussion, Mar 7, 4:46 AM CST, 5 hours 17 minutes before
Area Forecast Discussion National Weather Service Paducah KY 446 AM CST Sat Mar 7 2026 .KEY MESSAGES... - A line of thunderstorms is on track to move east through the region this morning between 5AM to 12PM. A few storms may become strong to severe, with damaging wind gusts and a isolated tornado being the main risk. Between a half to one inch of rainfall is expected. - Intervals of numerous showers and thunderstorms will move through Tuesday afternoon into Wednesday afternoon. The highest risk of widespread rain is Wednesday morning into Wednesday afternoon with a 70 to 80% chance of exceeding one inch. Heavy rain, flash flooding, and severe thunderstorms are all possible. - Well above normal temperatures return to more seasonable during the latter half of the week. Quiet but breezy weather conditions are expected. && .DISCUSSION... Issued at 1218 AM CST Sat Mar 7 2026 A line of thunderstorms associated with a MCS will continue to grow upscale this morning over Missouri before impacting the FA between 11 to 18z. Sfc low pressure continues to deepen over the Great Lakes region and is allowing for an influx of moisture ahead of a trailing cold front. MLCAPE is initially progged to be 800 to 1200 J/kg when convection arrives from the west with pockets of 300 to 600 J/kg of SBCAPE. Lapse rates will also be around 6.5 C/km with 35 to 45 kts of effective bulk shear along with 200 to 250 m2/s2 of 0-3 km SRH. Compared to yesterday, there is slightly better instability and steeper lapse rates that may be enough to fuel storms a bit longer. The CAMs are in agreement that the line of storms will outrun the better lift associated with the right entrance region of a 140 kt jet max at 250 mb near STL. Better height falls will also be occurring to the west with a 500 mb trough located over the central Plains. While this would favor a weakening storm mode as convection pushes east across the Mississippi, the parameters are high enough to support a low end severe weather risk. Damaging wind gusts remains the greatest concern with storms, but the latest HRRR that has been consistent shows storms remaining more sfc based with 30 kts of sfc-1km shear that would pose an isolated tornado risk as well. After the initial line moves through, stratiform rain will continue for a few hours into the afternoon with rumbles of thunder. Given PWAT's around 1.25 to 1.50 inches, heavy downpours may lead to some minor flooding issues with ponding on roadways. Between a half to one inch of rainfall is progged for most of the FA. Fropa with the cold front eventually occurs Saturday evening that will allow for more tranquil and cooler conditions on Sunday. The flow aloft turns more zonal to start off the new week allowing for temperatures to quickly rebound with highs potentially nearing 80 degrees again on Tuesday. While WAA thundershowers may begin to develop late Monday into Monday night, the main risk of numerous showers and thunderstorms does not impact the FA until Tuesday afternoon into Wednesday afternoon when a 500 mb cutoff low ejects northeast into the southern Plains and interacts with northern stream energy digging across the Plains. While Tuesday afternoon into Tuesday night has been the focus for some severe weather potential contingent on destabilization with a discrete storm mode, some of the ML guidance continues to suggest better instability and moisture may overlap on Wednesday. Both the GFS/ECMWF show a line of storms plowing through ahead of a cold front. Wednesday morning into Wednesday afternoon will also pose the greatest risk of heavy rainfall with a 70 to 80% chance of exceeding one inch. Overall, heavy rain, flash flooding, and severe thunderstorms will all be possible. For the latter half of the week, quiet but breezy conditions are expected with temperatures returning to more seasonable. && .AVIATION /12Z TAFS THROUGH 12Z SUNDAY/... Issued at 446 AM CST Sat Mar 7 2026 Timing for a line of thunderstorms this morning remains about the same across all terminals. Conditions will be the most favorable for storms to turn strong to severe in the vicinity of KCGI/KPAH. Stratiform rain and MVFR cigs lingers for a few hours behind the initial line before tapering off late morning into the early afternoon. There is still the possibility for a few isolated gusty showers to redevelop towards the evening along a cold front, but coverage is not widespread enough to include mention. However, another round of MVFR cigs is expected. Gusty south winds shift west to northwest behind the cold front and turn light overnight. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...None. MO...None. IN...None. KY...None. && DISCUSSION...DW AVIATION...DW
Hazardous weather outlook, Mar 7, 12:22 AM CST, 9 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 1222 AM CST Sat Mar 7 2026 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-080630- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 1222 AM CST Sat Mar 7 2026 /122 AM EST Sat Mar 7 2026/ This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Today and Tonight A line of thunderstorms will move into the region between 5AM to 12PM. A few of these storms could be severe, with damaging wind gusts being the main threat. A brief, weak tornado cannot be completely ruled out. .DAYS TWO THROUGH SEVEN...Sunday through Friday Another round of thunderstorms is forecast Tuesday afternoon through Wednesday afternoon. Some of these storms may be severe and also pose a risk for flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation cannot be ruled out this morning and may be needed again Tuesday afternoon into Wednesday. DW
In the hours before
Special weather statement, Mar 7, 7:20 AM CST, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Paducah KY
720 AM CST Sat Mar 7 2026
ILZ087-071400-
Gallatin IL-
720 AM CST Sat Mar 7 2026
...A STRONG THUNDERSTORM WILL IMPACT GALLATIN COUNTY THROUGH 800 AM
CST...
At 720 AM CST, Doppler radar was tracking a strong thunderstorm over
Ridgway, or near Shawneetown, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Shawneetown, Ridgway, Equality, New Haven, Omaha, Old Shawneetown,
and Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3788 8808 3785 8807 3783 8803 3782 8806
3783 8808 3782 8809 3780 8807 3781 8804
3780 8803 3778 8804 3768 8815 3768 8836
3778 8838 3791 8837 3791 8812
TIME...MOT...LOC 1320Z 263DEG 29KT 3778 8827
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ATLSpecial weather statement, Mar 7, 7:33 AM CST, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Paducah KY
733 AM CST Sat Mar 7 2026
MOZ109-071415-
Butler MO-
733 AM CST Sat Mar 7 2026
...A STRONG THUNDERSTORM WILL IMPACT BUTLER COUNTY THROUGH 815 AM
CST...
At 732 AM CST, Doppler radar was tracking a strong thunderstorm over
Fairdealing, or 12 miles east of Doniphan, moving east at 50 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Poplar Bluff, Neelyville, Qulin, Fisk, Harviell, Milltown, and
Rombauer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3650 9058 3668 9059 3668 9063 3681 9063
3690 9025 3688 9026 3681 9020 3677 9020
3668 9014 3668 9015 3662 9015 3659 9019
3655 9018 3654 9021 3650 9022
TIME...MOT...LOC 1332Z 261DEG 44KT 3665 9061
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
ATLSpecial weather statement, Mar 7, 8:42 AM CST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Paducah KY
842 AM CST Sat Mar 7 2026
MOZ114-071515-
New Madrid MO-
842 AM CST Sat Mar 7 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN NEW MADRID COUNTY
THROUGH 915 AM CST...
At 841 AM CST, Doppler radar was tracking a strong thunderstorm over
Gideon, or 8 miles southeast of Campbell, moving northeast at 55 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Portageville, New Madrid, Lilbourn, Clarkton, Gideon, Parma, Marston,
Howardville, Risco, Tallapoosa, and Catron.
This includes Interstate 55 between Mile Markers 33 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3640 8959 3641 8961 3640 8967 3643 8972
3642 8974 3639 8975 3639 8997 3655 8996
3663 8986 3663 8967 3658 8959 3648 8952
3646 8952 3643 8955 3638 8951 3635 8952
3634 8954
TIME...MOT...LOC 1441Z 234DEG 47KT 3643 8994
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ATLSpecial weather statement, Mar 7, 9:06 AM CST, 57 minutes before
Special Weather Statement
National Weather Service Paducah KY
906 AM CST Sat Mar 7 2026
ILZ091-KYZ010-014-015-071545-
Hardin IL-Crittenden KY-Webster KY-Union KY-
906 AM CST Sat Mar 7 2026
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL HARDIN...
NORTHEASTERN CRITTENDEN...SOUTHEASTERN UNION AND WESTERN WEBSTER
COUNTIES THROUGH 945 AM CST...
At 906 AM CST, Doppler radar was tracking a strong thunderstorm 7
miles north of Marion, moving northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Marion, Sturgis, Clay, Dixon, Cave-in-Rock, and Wheatcroft.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3732 8814 3747 8818 3768 8780 3746 8768
TIME...MOT...LOC 1506Z 239DEG 34KT 3743 8809
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SPSpecial weather statement, Mar 7, 9:35 AM CST, 28 minutes before
Special Weather Statement
National Weather Service Paducah KY
935 AM CST Sat Mar 7 2026
KYZ001-002-006-071615-
Graves KY-Fulton KY-Hickman KY-
935 AM CST Sat Mar 7 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FULTON...
SOUTHEASTERN HICKMAN AND SOUTHWESTERN GRAVES COUNTIES THROUGH 1015 AM
CST...
At 935 AM CST, Doppler radar was tracking a strong thunderstorm near
Cayce, or near Union City, moving east at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fulton, Hickman, Cayce, Lynnville, Sedalia, Water Valley, and
Dukedom.
This includes Interstate 69 in Kentucky between Mile Markers 1 and
12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3651 8915 3657 8916 3666 8856 3650 8856
TIME...MOT...LOC 1535Z 260DEG 46KT 3650 8906
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SPSpecial weather statement, Mar 7, 9:51 AM CST, 12 minutes before
Special Weather Statement
National Weather Service Paducah KY
951 AM CST Sat Mar 7 2026
KYZ005>008-011-071615-
Marshall KY-McCracken KY-Graves KY-Lyon KY-Livingston KY-
951 AM CST Sat Mar 7 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LIVINGSTON...
CENTRAL MARSHALL...SOUTHEASTERN MCCRACKEN...NORTHEASTERN GRAVES AND
SOUTHWESTERN LYON COUNTIES THROUGH 1015 AM CST...
At 950 AM CST, Doppler radar was tracking a strong thunderstorm 7
miles south of Reidland, moving east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Benton, Calvert City, Birmingham Ferry Recreation Area, Demumbers Bay
Campground, Hillman Ferry Campground, Reidland, Land Between The
Lakes Area, Grand Rivers, and Symsonia.
This includes the following highways...
Interstate 24 in Kentucky between Mile Markers 18 and 30.
Interstate 69 in Kentucky between Mile Markers 40 and 51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3683 8859 3697 8860 3706 8816 3687 8813
TIME...MOT...LOC 1550Z 256DEG 45KT 3691 8848
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SPThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 9:06 AM CST | Special Weather Statement | PAH | Crittenden | 39 min |
| Mar 7, 9:35 AM CST | Special Weather Statement | PAH | Hickman | 40 min |
| Mar 7, 9:51 AM CST | Special Weather Statement | PAH | Marshall | 24 min |
| Mar 7, 9:59 AM CST | Areal Flood Advisory | PAH | Ballard, Carlisle, Fulton, Graves, Hickman, Livingston and 1 more | 2 hr |
| Mar 7, 10:22 AM CST | Special Weather Statement | PAH | Caldwell, Lyon | 38 min |
| Mar 7, 10:38 AM CST | Severe Thunderstorm Warning | PAH | Calloway, Marshall, Trigg | 37 min |
| Mar 7, 10:45 AM CST | Areal Flood Advisory | PAH | Caldwell, Calloway, Crittenden, Daviess, Henderson, Hopkins and 5 more | 3 hr |
| Mar 7, 10:56 AM CST | Special Weather Statement | PAH | Christian, Trigg | 49 min |
| Mar 7, 11:01 AM CST | Severe Thunderstorm Warning | PAH | Christian, Todd, Trigg | 44 min |
| Mar 7, 11:40 AM CST | Special Weather Statement | PAH | Muhlenberg, Todd | 35 min |
| Mar 7, 11:45 AM CST | Severe Thunderstorm Warning | PAH | Christian, Todd | 32 min |
Nearby
Tornado Warnings in Kentucky, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.